Severe Anxiety

by Ace
(TX)

I have been suffering from panic attacks since my very early twenties. I've been on anti depressants and benzodiazepines for almost twenty years. I've done cbt, as well. The meds kept them mostly at bay unless I was under major stress. I was able to lead a seemingly normal life. 7 years ago, after I gave birth to my third child, they became more frequent. Couldn't drive out of town on my own, trouble sleeping, etc. Just crippling. There is no other way to explain it. Not really living. I took a mindfulness meditation course last fall and after supplementing with magnesium and zinc, I started weaning myself off zoloft. Feeling better than I had in years, I felt I was finally getting through this hell. (Also, this was the first time I wasn't able to drop the baby weight. I remain 60 pounds overweight.) I had a setback due to the zoloft withdrawal and ended up in the Er. Now, I'm back on the zoloft and xanax . Now my 7 year old is experiencing panic attacks. We've bumped up our magnesium and meditate daily. Will the progesterone cream help me? And her? Also, I'm interested in the energy boost formula. Does it have any side effects? I tried progesterone cream a few months back and had anxiety attacks soon after applying it. So, I'm pretty skeptical on taking anything, but I'm desperate to get relief!

Comments for Severe Anxiety

Click here to add your own comments

Apr 11, 2015
Severe Anxiety
by: Wray

Hi Ace Panic attacks are explained on our page about Anxiety. They are caused by excess adrenaline. This hormone causes the body to go into flight/fight mode, even if there is no danger. Sometimes a feeling of doom can descend, even though there is nothing to cause it. The increase in adrenaline is often caused by excess sugar in the diet. A sharp drop in blood glucose will cause the adrenals to make adrenaline to bring the blood glucose up. It could be your Vitamin D is too low, please have a test done. A lack of it is implicated in weight problems, see here, here, here, here, here, here, here, here and here.

Apr 13, 2015
Severe Anxiety Part 2
by: Wray

Magnesium is the most important co-factor for vitamin D, I'm glad you're taking it. I'm also so pleased you're taking zinc, not only is it one of the most important minerals, but a lack of it can cause oestrogen to rise, copper too. Both copper and oestrogen suppress progesterone and zinc. I feel if you had been using progesterone, and the vitamin D too you would possibly not have had the setback. You don't say how much progesterone you used a few months back, but it sounds like the usual 20-40mg/day that's recommended. I generally say we should use 10 times that amount. Please see our page on How to use Progesterone Cream. Progesterone is safe for your daughter too, if you do give her some, I suggest about 30mg/day divided in two. But please check her diet, you might consider trying the ketogenic diet, see here, here, here and here. The Energy Boost does work for most people, there's info on our page There are some mild side effects like a detox, flu like symptoms, possibly nausea. But why not try the vitamin D and progesterone first, certainly the vitamin D. Take care Wray

Apr 13, 2015
Thank you!
by: Ace

Thank you so much for your response! According to the chart, it says I should be taking 400-500 mg a day. Does that sound right? Also, I applied the 15 mg to my daughter's foot earlier while she was having a panic attack. I'm not sure that it helped all that much. I will give her the other 15 mg tonight at bed. Will that be enough?

Apr 14, 2015
Thank you!
by: Wray

Hi Ace 400-500mg/day is a large amount. I often suggest this if symptoms are severe, but it is so costly. This is why I ask people to have a vitamin D test done, as this can often be the culprit too. So please would both of you have that test, but try the high amount and see how you get on. Please consider the keto diet too, as that reduces glucose to the barest minimum which often sorts things out too. It seems as if your daughter is reacting to something in her food or drink, as no child that young should have panic attacks so frequently. You shouldn't be suffering from them either, and certainly not for as long as you have. Please check all the food and drink you have, and see if there is possibly a common denominator between the two of you. If your daughter doesn't respond to the 30mg/day then increase it by 16mg/day or 1/2ml of cream if you are using the Natpro. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...